# SDR UF6A951007

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- Engine: Pwa PW126A
- System (JASC): 7320 · Fuel Controlling System
- Part: Py Line
- Part number: 3034989
- Condition: Loose
- Location: Rt Engine
- Part time: 7,586 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWA - FLT 5031 - DURING DESCENT, OBSERVED A 15 PERCENT DROP IN TORQUE AND A 20 PERCENT - 25 PERCENT DROP IN THE NH.  MAINTENANCE TIGHTENED THE 'PY' LINE ON OVERSPEED GOVERNOR.  ACFT TT:  9,747 HRS. ENGINE TT:  7,586 HRS.  (X)
